# SDR FDEA201904053758

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB18254
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED INTERNAL BORESCOPE INSPECTION OF RIGHT NR 6 SLAT ASSEMBLY AT AREA OF LOOSE RIVETS.  RIBS AT XOS 811 & XOS 806 FOUND CRACKED.  REPAIRED IAW SRM 57-40-1-2R, FIGURE 201, REPAIR 3, AND EA 1-5750-T0345880, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
